| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue but was able to verify the reported issue was logged in the device¿s memory.Stryker observed the event code was cleared from the memory of the device and thereafter did not return.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.The cause of the reported issue could not be conclusively determined.Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device screen went black when device was set to shock and logged an event code which is related to a potential issue of the device to deliver energy.This issue is patient related; however there was no adverse event reported.